Skip to Main content Skip to Navigation
Journal articles

The convergence to equilibrium of neutral genetic models

Abstract : This article is concerned with the long time behavior of neutral genetic population models, with fixed population size. We design an explicit, finite, exact, genealogical tree based representation of stationary populations that holds both for finite and infinite types (or alleles) models. We then analyze the decays to the equilibrium of finite populations in terms of the convergence to stationarity of their first common ancestor. We estimate the Lyapunov exponent of the distribution flows with respect to the total variation norm. We give bounds on these exponents only depending on the stability with respect to mutation of a single individual; they are inversely proportional to the population size parameter.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/inria-00239259
Contributor : Pierre del Moral <>
Submitted on : Wednesday, February 13, 2008 - 10:05:10 AM
Last modification on : Thursday, February 11, 2021 - 2:36:03 PM
Long-term archiving on: : Friday, November 25, 2016 - 8:01:37 PM

File

RR-6442.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : inria-00239259, version 3

Collections

IMB | INSMI | LATP | I2M

Citation

Pierre del Moral, Laurent Miclo, Frédéric Patras, Sylvain Rubenthaler. The convergence to equilibrium of neutral genetic models. Stochastic Analysis and Applications, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2009, 28 (1), pp.123-143. ⟨inria-00239259v3⟩

Share

Metrics

Record views

447

Files downloads

201